American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information
View Article: PDF

[2] Alessandro Languasco and Alessandro Zaccagnini. The number of Goldbach representations of an integer. Proc. Amer. Math. Soc. 140 (2012) 795-804. MR 2869064.
Abstract, references, and article information
View Article: PDF

[3] Guangshi Lü and Haiwei Sun. Integers represented as the sum of one prime, two squares of primes and powers of $2$. Proc. Amer. Math. Soc. 137 (2009) 1185-1191. MR 2465639.
Abstract, references, and article information
View Article: PDF

[4] Muharem Avdispahic and Lejla Smajlovic. On maximal operators on $k$-spheres in $\mathbb{Z}^{n}$. Proc. Amer. Math. Soc. 134 (2006) 2125-2130. MR 2215783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Angel V. Kumchev. On the Waring--Goldbach problem for seventh powers. Proc. Amer. Math. Soc. 133 (2005) 2927-2937. MR 2159771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kwok-Kwong Stephen Choi and Jianya Liu. Small prime solutions of quadratic equations II. Proc. Amer. Math. Soc. 133 (2005) 945-951. MR 2117193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1